# SDR AALA971744

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051129
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - FLT 260 - AFTER PUSHBACK FROM GATE, EMERGENCY FLOOR LIGHTS IN FORWARD CABIN ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  REPLACED EMERGENCY FLOOR LIGHT NR 2 PROXIMITY CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
